≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Nux Vomica: $3.99

 

 

Similar posts:

aggravation of causticum LM n nux vomica 1m 15

 

The ABC Homeopathy Forum

Nux Vomica aggravation ?

I have been taking Nux vomica for four weeks at 30c and lastly two days ago 3 over 24 hrs at 1M . This was for hypersensitivity . After the second dose I suffered muscle contractions around my head neck shoulders Thoracic area and arms . Taking nothing at the moment but still getting severe contractions . Can someone tell me what is going on here as I am quite concerned ?

Thanks

Nick
 
  Johnsonsyard on 2014-05-25
This is just a forum. Assume posts are not from medical professionals.
You have been overdosed. You should have only had 1-3 doses of 30c. Instead you must have had almost 30 doses. To then take 1M on top of that seems very risky ... who is advising you to use our medicines this way?

Overdoses on homoeopathy can produce very long lasting symptoms. In fact unless they are cured by the correct use of homoeopathy, they may not fade at all.

You will need to wait this out, to see if it fades on its own. If not, your case needs to be taken properly and a single medicine prescribed in very small doses to put things right.
 
Evocationer 6 years ago
Thanks Evovationer . I should have made it clear that I only took 1 30c a day Nux vomica for 4 weeks and 3 1m over 24hrs.Does this make any change to your comments.

Thanks

Nick
 
Johnsonsyard 6 years ago
Once a day for 4 weeks would be 28 doses. This is far more than anyone would normally have. Prescribing 1M on top of what is likely to be an overdose is careless. Who is prescribing these remedies for you?
 
Evocationer 6 years ago
I have been seeing a local qualified Homeopath . Should I trying to antidote this situation ?

Thanks


Nick
 
Johnsonsyard 6 years ago
Regardless of their apparent qualifications, they are overdosing you. However, since they are responsible for the problem, it would be prudent to have them fix it.

Trying to antidote at this point could just make it worse. What needs to be determined is if this is a proving, an aggravation, a healing crisis or something else. It is not safe to assume it is one of these things and then act on it. Further dosing may create further side effects.

If this person does have proper training in homoeopathy they should be able to sort it out.
 
Evocationer 6 years ago
Thanks Evocationer . I will contact them tomorrow. I am most grateful for your comments and interest.

King Regards


Nick
 
Johnsonsyard 6 years ago
I have used nux vomica many times to detox. In fact it was what convinced me that homeopathy works in the first place, more than 30 years ago. I was drinking a lot of wine and smoking cigarettes and had developed a nasty habit of dry retching - going through the motions of being sick, without actually doing it. One nux 30c tablet stopped that. Ever since, when I'm feeling like I've overdone it for weeks or months I take a nux 30 or a drop or two in water of Vogel's D4, which was all I could get where I was living before. I don't smoke anymore but still drink regularly. Nux doesn't always "take", but when it does, I feel irritable for a few days and if I overdo the drinking at that time I feel bad in the morning while the nux does its stuff - although I don't believe in taking it just for a one-off hangover. Drink lots of water, tea, soup etc. and the body will do the rest.
Nux also has a psychological effect on me, making me think about what I'm doing and resolving to stop bad habits. I suppose I'm just a nuxy sort of guy, hence my username.
 
nuxy music 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.